daughter young adult had hives hayfever and swelling in eyes, had 1 x 10mg Clarityne tablet, and as it did not seem to be working, I gave her approx 10mg Demazin syrup, about an hour later, she's asleep.
Yes, thats fine. The chlorpheniramine component in the Demazin can make you drowsy. You need not worry about giving her too much. As a "one off incident" it won't be harmful.
When she wakes up if she still has the symptoms take her to a pharmacist and they will be able to recommend a suitable anti-histamine tablet and dosage.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My sixteen month old son started taking Loratadine 5mg/5ml syrup four days ago and for the past two?
Posted 10 Nov 2009 • 1 answer
If an extra dose of loratadine was administered by mistake i.e 10mls of syrup taken at 8am and again
Posted 11 Nov 2009 • 1 answer
Posted 12 Feb 2012 • 1 answer
Posted 9 Jun 2014 • 1 answer
Posted 25 Feb 2017 • 0 answers